• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Medication

Azelka

Azelka

Well-known member
Joined
Dec 6, 2018
Messages
148
Hey, my psychiatrist proposed to lower my meds but I'm scared not to feel alright anymore if she does this because I have in mind that this good feeling comes from the meds and not from me. What should I do? Am I right when I say that meds can make a person feel better in his shoes?
 
Last edited:
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
Why does the psychiatrist want to lower your meds ?? If you lower the meds and have a problem, you can always go back up.
 
Azelka

Azelka

Well-known member
Joined
Dec 6, 2018
Messages
148
I'm taking 18 meds a day and I'm only twenty but I'm scared of what will happen if she does this.... I'm scared to be the person I was before starting being on meds..
 
Top